# SDR SWIA2020060950937

- Difficulty date: May 7, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOORBEAM HAS CORROSION FS409.00+05 TO 409.00+121 LBL 9.  (C-CHECK) RO 4/27/2020 BLENDED CORROSION ON LT FLOOR BEAM AT FS409.00+05 TO FS409.00+121 REF. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO. COMPLIED WITH TASK CARD.
